I assume you are seeing a dermatologist? If so have they ever mentioned accutane to you? It is really the medication of last resort. My son had to go on it because like you he had exhausted all other options. His skin turned out beautiful. There are some side effects though and especially for women. You absolutely cannot get pregnant while on this medication because of birth defects.
I presume you have cystic acne. The more I treated mine the worse it got. Finally I did nothing at all except wash my faced with cool water and pat it dry gently. Two of my children got acne. They were both given broad-spectrum antibiotics. One recovered completely. The other, not at all. This was before accutane. Ultimately I had dermabrasion (not a chemical peak) to remove the scars The result was excellent.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.